Trintillex/brintillex Severe Rash And Itching

3 Replies Updated



Conversation Starter

Julia Says:


I was on Trintillex for about 3 weeks and developed a rash all over my body. I didn't know where it was from originally so I did not stop taking it. After about 21 days I decided to stop taking it because my doctor said it could be a potential side effect. My rash is so severe and I have been off of the medication for about a week now but the rash won't subside. Does anyone have an idea of when it will go away? I know the half life is 66 hours so I am nervous it's going to be in my system for a long time and the side effects won't go away. I was taking 5 mg. If anyone has any ideas of when it will go away or how to help it/ make it go out of my system faster PLEASE let me know. Thanks



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Julia! I am so sorry about the problem you've experienced. How are you doing, now? Has there been any change?

Sometimes these issues can linger for a couple of weeks, after you stop taking the medication. The FDA warns that it could also cause drowsiness, headache, hives, headache, mood changes, and weight changes.

Are you on any other medications?

When I experienced an allergic reaction to a medication, it took about 2 weeks for it to fully clear up, after I stopped taking it, but we are all different.

REPLYSHAREREPORT
Was this helpful?      0  
2
Julia Says:
via mobile

Re: Verwon (# 1)

Hi! I’m still experiencing the symptoms! I’ve been off of it for two weeks now. How long were you on the medication? Was there anything that helped?

REPLYSHAREREPORT
Was this helpful?      0  
3
Amster Says:

I took Trintellix for eleven days and also developed the severe itching, It started with my hands, where I would wake up during the night scratching both sides of my hands after which they would swell. They itched so badly I had to get out of bed and apply Benadryl gel and a hydrocortisone cream for it to stop. Then one morning I woke up with a bright red rash that went all around my right armpit and partway down my side. This drug was also making me feel worse depression wise and the itching and rash was too severe a reaction so I stopped immediately. I have not taken it now for four days and still have some itching but the rash is starting to subside. I don't think there is much we can do but wait. Even when the drug is out of the system, sometimes the body's reaction or immune response takes time to settle down and for things to return to normal.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Sun.Severe rash and itching.
Thyroid removed 5 yrs.ago Prescribed Levothyroxine,Cozaar and Beloc. Last 2 yrs.any sun exposure rash appears on exposed... 3 replies
Brintillex (trintillex)
I have been on Trintillex for several years now. I do not have any side effects. I did have headaches and dry mouth in t... 1 reply
Pruritus ani and severe Anal Itching...is there a cure?
I suffered with severe anal itching and chronic pruritus ani for over 5 years. The itching woke me up every night and co... 2 replies
Severe dryness on Trintillex
I have just tapered off Wellbutrin and Cipralex and ramped up from 5mg to 10mg Trintillex. Luckily I wasn't hit with... 1 reply
Itching and Rash Treatment
I started taking Linzess in early August and around the end of August I broke out with a rash and had severe itching and... 4 replies
what can i take for itching and rash
I'm experiencing itching and rash from taking Diclofenac Potassium. Can you take Allergex to counter this?...
Treatment options for fever, rash, itching and pain in my eyes
I have had a fever for 4 days now and I have small red spots all over my body which is causing itching, and I also have ...
Can Prednisone Be Used To Relieve Rashes andTopical Itching
Is prednisone used to relieve topical body rashes and itching.on elderly people? if so what side effects?. ## Hi Nancy, ... 1 reply
what can you take if your vigina is so painful having rash and also itching
Hi my virgin is having rash,its painful,my urine is so hot its now hard to urinate,its also itching.what should I take?,... 4 replies
Severe itching after taking macrodantin
Hi I am currently taking macrodantin but since I have started taking it I have severe itching problems. Is this normal? ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 March 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA